# SDR 2015FA0000334

- Difficulty date: May 1, 2015
- Submitted: July 24, 2015
- Operation: General aviation
- Aircraft: N732JZ
- Make and model: Cessna 210L
- Aircraft serial: 21061561
- Engine: Cont IO520F
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Connecting Rod
- Condition: Failed
- Location: Nr 4 Piston
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 4 PISTON CONNECTING ROD FAILED AT CONNECTING ROD CAP BEARING AREA CAUSING SEPARATION OF CRANK SHAFT TO CONNECTING ROD.  CRANKSHAFT REMAINED AS 1 PIECE WITH PISTON AND ROD BEING PUSHED INTO CYLINDER OUT OF WAY OF SPINNING CRANKSHAFT.  NO OTHER INFORMATION AVAILABLE AT THIS TIME AS ENGINE WAS SENT TO ENGINE SHOP FOR TEARDOWN AND DISPOSAL.
